My uric acid is 7 md/dl as at 10.6.08. It is just border line (7.2). Back in 2006, it was 5.5. My question:-
1. Why has the uric level increased so much?
2. I have been on Atenolol only 0.5 mg per day. Can this cause the uric acid to increase?
3. What foods should I avoid eating?
4. What foods to eat to reduce the uric acid?
5. Can Peanut butter causes high uric acid? The brand is Skippy.
6. Will uric acid causes a heart attack?
Tq so much.
1. an increase in uric acid can mean a lot of things, may be there is an increase of protein rich foods in your diet or it can be a sign of a serious complication.
2. Atenolol is a beta-blocker, basically it works on the principle of sympathetic and parasympathetic nervous system that can affect a lot of different process in your body.
3/4. Well no matter what, drink a lot of water (and i am a strong believer in vegetarianism), also avoid protein rich diets and preprocessed foods that contains nitrate and nitrite or high fructose corn syrup.
5. Donot know, but if your peanut butter has high cholestrol or anything mentioned above, i would avoid it.
6. I think you should check with your GP, considering you are taking Atenolol (i am guessing for your hypertension), an increase in uric acid maybe a sign of cardiovascular disease.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.